# SDR CA980303001

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 3,015 hours
- Engine: Lyc IO540K1J5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 200009002
- Condition: Sheared
- Location: Wing
- Part time: 2,720 hours
- Component: Wing Assy, Piper, 200028508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STBD MAIN SPAR-TO-FUSE FITTING 2 MOST INNER JO-BOLTS FASTENERS SHEARED 5/16INCH BELOW HEAD. REPLACED.
